Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1988, Volume 6, Pages 5–250 (Mi intf43)  

This article is cited in 24 scientific papers (total in 26 papers)

Singularities. I. Local and global theory

V. I. Arnol'd, V. A. Vassiliev, V. V. Goryunov, O. V. Lyashko


Full text: PDF file (37153 kB)

Bibliographic databases:
UDC: 512.761+515.164.15

Citation: V. I. Arnol'd, V. A. Vassiliev, V. V. Goryunov, O. V. Lyashko, “Singularities. I. Local and global theory”, Dynamical systems – 6, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 6, VINITI, Moscow, 1988, 5–250

Citation in format AMSBIB
\Bibitem{ArnVasGor88}
\by V.~I.~Arnol'd, V.~A.~Vassiliev, V.~V.~Goryunov, O.~V.~Lyashko
\paper Singularities. I. Local and global theory
\inbook Dynamical systems~--~6
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1988
\vol 6
\pages 5--250
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf43}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1088739}


Linking options:
  • http://mi.mathnet.ru/eng/intf43
  • http://mi.mathnet.ru/eng/intf/v6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Topology of spaces of functions without compound singularities”, Funct. Anal. Appl., 23:4 (1989), 277–286  mathnet  crossref  mathscinet  zmath  isi
    2. I. A. Bogaevsky, “Singularities of projective hypersurfaces”, Funct. Anal. Appl., 24:2 (1990), 97–103  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Goryunov, “Monodromy of the image of the mapping $\mathbb{C}^2\to\mathbb{C}^3$”, Funct. Anal. Appl., 25:3 (1991), 174–180  mathnet  crossref  mathscinet  zmath  isi
    4. S. A. Barannikov, “On the space of real polynomials without multiple critical values”, Funct. Anal. Appl., 26:2 (1992), 84–90  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Arnol'd, “The calculus of snakes and the combinatorics of Bernoulli, Euler and Springer numbers of Coxeter groups”, Russian Math. Surveys, 47:1 (1992), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Vassiliev, “Geometry of local lacunae of hyperbolic operators with constant coefficients”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 111–123  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. R. Entov, “On the real preimages of a real point under the Liashko–Looijenga covering for simple singularities”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 363–372  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. N. A. Nekrasov, “On the Cohomology of the Complement of the Bifurcation Diagram of the Singularity $A_\mu$”, Funct. Anal. Appl., 27:4 (1993), 245–250  mathnet  crossref  mathscinet  zmath  isi
    9. M. E. Kazarian, “Characteristic classes of Lagrangian and Legendre singularities”, Russian Math. Surveys, 50:4 (1995), 701–726  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    11. M. E. Kazarian, “Relative Morse Theory of One-Dimensional Bundles and Cyclic Homology”, Funct. Anal. Appl., 31:1 (1997), 16–24  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. B. Z. Shapiro, “Normal Forms of the Whitney Umbrella with Respect to the Contact Group Preserving a Cone”, Funct. Anal. Appl., 31:2 (1997), 144–147  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. D. A. Panov, “Tightenable Curves and the Möbius Theorem on Three Points of Inflection”, Funct. Anal. Appl., 32:1 (1998), 23–31  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. A. Boutet de Monvel, S. Yu. Dobrokhotov, “Random perturbations of invariant Lagrangian tori of Hamiltonian vector fields”, Math. Notes, 64:5 (1998), 674–679  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. V. V. Goryunov, “Simple Functions on Space Curves”, Funct. Anal. Appl., 34:2 (2000), 129–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. V. A. Zorich, “Three Remarks on the Inversion Problem for Polynomial Maps”, Proc. Steklov Inst. Math., 235 (2001), 87–90  mathnet  mathscinet  zmath
    17. V. I. Arnol'd, “Optimization in Mean and Phase Transitions in Controlled Dynamical Systems”, Funct. Anal. Appl., 36:2 (2002), 83–92  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. M. E. Kazarian, “Multisingularities, cobordisms, and enumerative geometry”, Russian Math. Surveys, 58:4 (2003), 665–724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. V. D. Sedykh, “Resolution of corank 1 singularities in the image of a stable smooth map to a space of higher dimension”, Izv. Math., 71:2 (2007), 391–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  mathscinet  zmath  isi
    21. Proc. Steklov Inst. Math., 258 (2007), 44–52  mathnet  crossref  mathscinet  zmath  elib
    22. V. D. Sedykh, “On the Coexistence of Corank 1 Multisingularities of a Stable Smooth Mapping of Equidimensional Manifolds”, Proc. Steklov Inst. Math., 258 (2007), 194–217  mathnet  crossref  mathscinet  zmath  elib  elib
    23. M. D. Garay, “Vanishing cycles in complex symplectic geometry”, Mosc. Math. J., 8:1 (2008), 73–90  mathnet  crossref  mathscinet  zmath
    24. Proc. Steklov Inst. Math., 267 (2009), 91–103  mathnet  crossref  mathscinet  zmath  isi  elib
    25. “Posleslovie k state N. N. Nekhorosheva”, Nelineinaya dinam., 12:3 (2016), 542–552  mathnet
    26. V. V. Kozlov, “First integrals and asymptotic trajectories”, Sb. Math., 211:1 (2020), 29–54  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:1836
    Full text:1558

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021